On the Hausdorff dimension distortions of quasi-symmetric homeomorphisms
Keywords:
Conical limit set, escaping geodesic, compact deformationAbstract
In this paper, we first prove that for a Fuchsian group
How to Cite
Huo, S. (2022). On the Hausdorff dimension distortions of quasi-symmetric homeomorphisms. Annales Fennici Mathematici, 47(2), 927–938. https://doi.org/10.54330/afm.120510
Copyright (c) 2022 Annales Fennici Mathematici

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.